# SDR CNMA20060016

- Difficulty date: June 26, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 110,878 hours, 20,774 cycles
- Engine: Ge CF650C2B
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230600203
- Part serial: DD227
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 EVAC SLIDE DAMAGED (PARTIALLY DEPLOYED FOUND BY MAINTENANCE DURING CHECK). REMOVED AND REPLACED R-3 EVACUATION SLIDE IAW MM 25-61. REPAIR SHOP EVALUATION IS THAT THE ACTIVATION BOTTLE DISCHARGE FOR AN UNKNOWN REASON HOWEVER THE MAIN BOTTLE DID NOT DISCHARGE THE SLIDE WAS DETERMINED TO BE B.E.R.
